# SDR A9JA202107090001

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N90VJ
- Make and model: Lear 31A
- Aircraft serial: 237
- Aircraft time: 3,010 hours, 2,870 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K235
- Part serial: 71422523
- Condition: Bulged
- Location: Mlg
- Part time: 177 hours, 157 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

LARGE TIRE BULGE SEPARATION BETWEEN THE RIBS APPROXIMATELY 4-5" DID NOT BLOW OUT BUT WAS UNSAFE ONCE FOUND. FAILURE DID NOT CAUSE ANY DAMAGE TO OTHER COMPONENTS
